Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Burning in the throat after taking vodka. Need to take erythromycin?

last night, I had vodka... it never occurred previously but this time it is quiet strange. as i woke up in the morning, it is a mixed feeling in my throat. cant interpret ifit is burning or itching... my voice is not great but ok,. nothing happens when i eat. but when i drink, it burns.. i have taken Febrixplus and Soresils and thought of trying erythromycin 500 at night.. wondering if i would still need to consult a doctor or is it expected to subside in 3 days...
Asked On : Wed, 1 May 2013
Answers:  2 Views:  605
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
your condition is related to inflammation in pharynx wall. Avoid extremes of temperature- too cold / too hot. Take analgesic / antiinflammatory, you can add anaesthetic lozenges 10-15 minutes before meals. Antibiotic is not required. Take Tab Vit C (500mg) chwable 1 tab x 12 hourly x 5 days.If symptoms still persist consult an ENT Surgeon for endoscopic evaluation.

with best wishes , speedy recovery & good health.
Answered: Thu, 2 May 2013
I find this answer helpful
Ayurveda Specialist Dr. Packriswamy Sambangi's  Response
Vodka burns your throat because it is a clear liquor manufactured from Ethyl alcohol. First time users claimed that their throat hurt after smoking weed. Long term effects include coughing, wheezing, and lung problem.
If you have to use your voice, do so in a low tone. Attempting to speak in a normal voice can prolong the healing process.
Gargling with salt water, throat lozenges or any warm beverages [ like tea ] can relieve a sore throat.
Consult an ENT Surgeon if symptoms are persist
Answered: Mon, 6 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor